# SDR FDKA200712377

- Difficulty date: December 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,071 hours, 9,119 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: K0435
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6199 PWM (0959 PHX LCL) -  DECLARED EMERGENCY, ICE CONDITION/ANTI-ICE FAIL, WING ANTI-ICE FAIL, AND BLEED 2 LOW TEM/OVER TEMP.  MX REMOVED AND REPLACED K0435, K0531 RELAYS AND WING A/F VALVE.
